# SDR AALA202303275466

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 31,678 hours, 12,720 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A325400282000
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. REPLACED MID LAVATORY DOOR LOCK PER CMM 25-43-24 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
